advertisement
Question
Posted by: NIX | 2012/02/06

MIRENA COMPLICATIONS?

I had a mirena put in 3 weeks ago ,17 weeks after having my 2nd baby. I am breast feeding and my period had not returned. After the Mirena was installed I started spotting with continues cramps. For the last week now I have been bleeding and my stomach is very upset, along with Gastro like cramps. Is this normal and when will I stop bleeding? Is there something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding unfortunately is one of the side effects of the Mirena and can go on for several months. You should not still be having cramps though. Phone your doctor for a check-up.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Loretta | 2012/04/04

i had mirena inserted 4 years ago. i went to have it surgically removed by my gynea but he couldn''t find it. now i''m stuck with it and i''m scared because my 5 year period is almost over. He said not to worry but how can i not? please please help !

Reply to Loretta
Posted by: gynaedoc | 2012/02/09

The bleeding unfortunately is one of the side effects of the Mirena and can go on for several months. You should not still be having cramps though. Phone your doctor for a check-up.
Best wishes

Reply to gynaedoc
Posted by: anon | 2012/02/06

hi nix, just want to say i also got the mirena and had spotting and bad cramps for 6weeks. now everything is perfect, have no problems.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement